MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Annales de medecine interne · 1984

[Drug eruptions caused by lithium salts].

Lambert D, Beylot C, Mazet J, Verret J L, Delperon C, Weber M

Аннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

The systemic complications of therapy with lithium are well known, but toxidermia has only been recognised since 1968. The carbonate (Teralithe) is the lithium salt which is mainly responsible, leading to minor dermatoses: oedema, pruritus, alopecia, urticaria, purpura, allergic vasculitis, pretibial ulceration. Some more specific conditions have been individualised by their severity and rarity: acne form eruptions, seborrheic dermatitis, follicular keratoses and psoriasis-like dermatosis as well as true psoriasis induced or aggravated by lithium. The authors review the literature and discuss the pathogenesis of these toxidermias. The cause of some dermatoses can be explained, especially the allergic vasculitis and psoriasis lesions. The underlying mechanism of most of these conditions remains unknown, but excessive tissue concentrations of the drug probably play an important role in inducing these complications.

Для цитирования: Lambert D, Beylot C, Mazet J, Verret J L, Delperon C, Weber M. [Drug eruptions caused by lithium salts].. Annales de medecine interne. 1984.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.